Show simple item record

dc.contributor.authorDenkowski, Maciej Piotr
dc.contributor.editorKrasiński, Tadeusz
dc.contributor.editorSpodzieja, Stanisław
dc.identifier.citationDenkowski M. P., When the medial axis meets the singularities, in: Analytic and Algebraic Geometry 3, T. Krasiński, S. Spodzieja (red.), WUŁ, Łódź 2019, doi: 10.18778/8142-814-9.05.pl_PL
dc.description.abstractIn this survey we present recent results in the study of the medial axes of sets definable in polynomially bounded o-minimal structures. We take the novel point of view of singularity theory. Indeed, it has been observed only recently that the medial axis – i.e. the set of points with more than one closest point to a given closed set X C Rn (with respect to the Euclidean distance) – reaches some singular points of X bringing along some metric information about them.pl_PL
dc.publisherWydawnictwo Uniwersytetu Łódzkiegopl_PL
dc.relation.ispartofAnalytic and Algebraic Geometry 3;
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Międzynarodowe*
dc.titleWhen the medial axis meets the singularitiespl_PL
dc.typeBook chapterpl_PL
dc.contributor.authorAffiliationJagiellonian University, Faculty of Mathematics and Computer Science, Institute of Mathematicspl_PL
dc.referencesD. Attali, J.-D. Boissonnat, H. Edelsbrunner, Stability and Computation of Medial Axes | a State-of-the-Art Report, Mathematical Foundations of Scienti c Visualization, Computer Graphics, and Massive Data Exploration, T. M oller and B. Hamann and R. Russell (Ed.) (2009) 109-125;pl_PL
dc.referencesP. Albano, P. Cannarsa, Structural properties of singularities of semiconcave functions, Annali Scuola Norm. Sup. Pisa Sci. Fis. Mat. 28 (1999), 719-740;pl_PL
dc.referencesA. Bia lo_zyt, On the medial axis in singularity theory, PhD Thesis, Jagiellonian University, Krak ow 2019, in preparation;pl_PL
dc.referencesL. Birbrair, D. Siersma, Metric properties of con ict sets, Houston Journ. Math. 35 no. 1 (2009), 73-80;pl_PL
dc.referencesL. Birbrair, M. P. Denkowski, Medial axis and singularities, J. Geom. Anal. 27 no. 3 (2017), 2339-2380;pl_PL
dc.referencesL. Birbrair, M. P. Denkowski, Erratum to: Medial axis and singularities, arXiv:1705.02788 (2017);pl_PL
dc.referencesH. Blum, A transformation for extracting new descriptors of shape, in: Models for the perception of speech and visual form, W. Wathen-Dunn, ed. MIT Press, Cambridge, MA, 1967, 362-380;pl_PL
dc.referencesJ. Bochnak, J.-J. Risler, Sur les exposants de Lojasiewicz, Comment. Math. Helv. 50 (1975), 493-508;pl_PL
dc.referencesF. Chazal i R. Sou et Stability and niteness properties of medial axis and skeleton, J. Dynam. Control Systems 10.2 (2004), 149-170;pl_PL
dc.referencesF. Clarke, Generalized gradients and applications, Trans. A. M. S. 205 (1975), 247-262;pl_PL
dc.referencesM. Coste, An introduction to o-minimal geometry, Dip. Mat. Univ. Pisa, Dottorato di Ricerca in Matematica, Istituti Editoriali e Poligra ci Internazionali, Pisa (2000);pl_PL
dc.referencesJ. Damon, Swept regions and surfaces: modeling and volumetric properties, Theoret. Comput. Sci. 392, no. 1-3, (2008), 66-91;pl_PL
dc.referencesZ. Denkowska, M. P. Denkowski, The Kuratowski convergence and connected components, J. Math. Anal. Appl. (2012) 387 no. 1, 48-65;pl_PL
dc.referencesZ. Denkowska, M. P. Denkowski, A long and winding road to o-minimal structures, J. Sing. 13 (2015), 57-86,pl_PL
dc.referencesZ. Denkowska, J. Stasica, Ensembles sous-analytiques a la polonaise, Hermann 2007;pl_PL
dc.referencesM. P. Denkowski, On the points realizing the distance to a de nable set, J. Math. Anal. Appl. 378 no. 2 (2011), pp. 592-602;pl_PL
dc.referencesM. P. Denkowski, Sur la connexit e de l'axe m edian, Univ. Iagell. Acta Math. vol. 53 (2016), 7-12;pl_PL
dc.referencesM. P. Denkowski, The Kuratowski convergence of medial axes arXiv:1602.05422 (2016);pl_PL
dc.referencesM. P. Denkowski, On Yomdin's version of a Lipschitz Implicit Function Theorem, arXiv:1610.07905 (2016);pl_PL
dc.referencesM. P. Denkowski, P. Pe lszy nska, On de nable multifunctions and Lojasiewicz inequalities, J. Math. Anal. Appl. 456 no. 2 (2017), 1101-1122;pl_PL
dc.referencesD. H. Fremlin, Skeletons and central sets, Bull. London Math. Soc. (3) 74 (1997), 701-720;pl_PL
dc.referencesM. Ghomi, R. Howard, Tangent cones and regularity of hypersurfaces, J. Reine Angew. Math. 697 (2014), 221-247;pl_PL
dc.referencesA. Lieutier, Any open bounded subset of Rn has the same homotopy type as its medial axis, Computer-Aided Design 36 (2004) 10291046;pl_PL
dc.referencesD. Milman, The central function of the boundary of a domain and its di erentiable proper- ties, Journal of Geometry, Vol. 14/2 (1980), 182-202;pl_PL
dc.referencesD. Milman, Z. Waksman, On topological properties of the central set of a bounded domain in Rm, Journal of Geometry, Vol. 15/1 (1981), 1-7;pl_PL
dc.referencesJ. Nash, Real algebraic manifolds, Ann. Math. 56 (1952), 405-421pl_PL
dc.referencesJ.-B. Poly, G. Raby, Fonction distance et singularit es, Bull. Sci. Math. 2 eme s erie, 108 (1984), 187-195;pl_PL
dc.referencesY. Yomdin, On the local structure of a generic central set, Comp. Math. 43 no. 2 (1981), 225-238.pl_PL

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Międzynarodowe
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 Międzynarodowe